# SDR SWAA2021061506647

- Difficulty date: August 5, 2020
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 31,570 hours, 19,040 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010022
- Part serial: 03103046
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SURFACE CRACK IN RADOME MOD / REMOVED & REPLACED RADOME IAW AMM 53-52-00. P/N OFF 1001002-2; P/N ON 1001002-7B S/N OFF 03103046; S/N ON C186555-17
